# SDR BWVR201503200002

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N999RZ
- Make and model: Raythn HAWKER800
- Aircraft serial: 258361
- Aircraft time: 10,212 hours, 7,128 cycles
- Engine: Garrtt TFE731*
- System (JASC): 4940 · APU Start/Ignition System
- Part: Clamp
- Part number: 230721126
- Condition: Disengaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, ONE OF OUR TECHNICIANS WAS TASKED TO TAKE A SOAP SAMPLE FROM THE ACFT APU.  WHILE TAKING THE SAMPLE HE NOTICED THE APU STARTER GEN WAS LOOSE.  AFTER FURTHER INVESTIGATION HE FOUND THE CLAMP THAT SECURES THE STARTER GEN TO THE APU WAS SAFETIED, BUT DID NOT ENGAGE THE FLANGE OF THE STARTER GEN.  THE CLAMP WAS ENGAGED TO THE ADAPTER FLANGE ON THE APU ONLY.  THIS RESULTED IN DAMAGE TO THE STARTER GEN DRIVE SHAFT SPLINES & APU INTERNAL GEARS.
